A reciprocity approach for calculating radiation patterns of arbitrarily shaped microstrip antennas mounted on circularly cylindrical platforms

Douglas Henry Werner, Rene J. Allard, Rodney A. Martin, Raj Mittra

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

This paper presents a convenient and efficient approach, based on the reciprocity theorem, for calculating the radiation patterns of arbitrarily shaped microstrip antennas with dielectric substrate and superstrate layers mounted on circularly cylindrical platforms. A detailed theoretical development followed by examples with numerical and graphical results illustrate the versatility of the technique. The reciprocity approach presented is very flexible and may be used in conjunction with any of the commonly employed computational electromagnetics modeling approaches such as the method of moments, finite-element methods, and finite-difference time-domain techniques.

Original languageEnglish (US)
Pages (from-to)730-738
Number of pages9
JournalIEEE Transactions on Antennas and Propagation
Volume51
Issue number4
DOIs
StatePublished - Apr 1 2003

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this